TU Darmstadt / ULB / TUbiblio

Cross-diffusion limit for a reaction-diffusion system with fast reversible reaction

Bothe, D. and Pierre, M. and Rolland, G. (2012):
Cross-diffusion limit for a reaction-diffusion system with fast reversible reaction.
In: Comm. PDE, pp. 1940-1966, 37, (11), [Article]

Item Type: Article
Erschienen: 2012
Creators: Bothe, D. and Pierre, M. and Rolland, G.
Title: Cross-diffusion limit for a reaction-diffusion system with fast reversible reaction
Language: English
Journal or Publication Title: Comm. PDE
Volume: 37
Number: 11
Divisions: Exzellenzinitiative > Clusters of Excellence > Center of Smart Interfaces (CSI)
04 Department of Mathematics > Mathematical Modelling and Analysis
UNSPECIFIED
Zentrale Einrichtungen
04 Department of Mathematics
Exzellenzinitiative
Exzellenzinitiative > Clusters of Excellence
Date Deposited: 22 Oct 2012 13:43
Export:

Optionen (nur für Redakteure)

View Item View Item